Tuesday, 14 July 2009

Viagra Gum

Hamas says Israel dumping aphrodisiac gum on Gaza
Tuesday, July 14 05:06 pm

Hamas suspects that Israeli intelligence services are supplying its Gaza Strip stronghold with chewing gum that boosts the sex drive in order to "corrupt the young," an official said on Tuesday.

The Israeli military declined to comment officially on the allegations.

"We have discovered two types of stimulants that were introduced into the Gaza Strip from Israeli border crossings," Hamas police spokesman Islam Shahwan told AFP.

"The first type is presented in the form of chewing gum and the second in the form of drops," he said.

The Islamist movement that has run the densely populated and impoverished Palestinian territory for the past two years said it has detained members of a gang that helped to bring in the products.

"They admitted during the investigation they were linked to the Zionist intelligence services," he said.

One suspect said he had received the products from an Israeli intelligence officer at a cut-rate price "with the officer saying they did not want money, but to distribute the products among the young people of Gaza," Shahwan said.

"The intelligence services are aiming to corrupt the young generation by distributing these products among students."

The story came to light after a Palestinian man filed a complaint that his daughter had experienced "dubious side effects" after chewing the offending gum, Israeli media reported.

The Israeli military declined to comment officially on the allegations, which one military source termed "absurd."

http://uk.news.yahoo.com/18/20090714/tod-hamas-says-israel-dumping-aphrodisia-7f81b96.html

2 comments:

  1. I guess you would say that it stiffened thier resolve!

    ReplyDelete
  2. Headache is a specific side-effect yielded by Viagra, the Pfizer manufactured drug to treat erectile dysfunction in men and hence you may suffer from mild to serious headache as you start using Viagra to treat your erectile dysfunction. However, headaches as well as other side-effects of Viagra are temporary and as such they disappear over a period of time but if you fall prey to any of the side-effects of Viagra, contact the doctor immediately.

    ReplyDelete